# SDR AU970403

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 769
- Condition: Damaged
- Location: Te Flap Structur
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS IN NEED OF MAJOR REPAIR. SEE MDR 97/0380 FOR ADDITIONAL INFORMATION
